The maximum principle for a nonlocal nonselfadjoint boundary value problem
Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1232-1239
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_7_a16,
author = {N. I. Ionkin and E. A. Valikova},
title = {The maximum principle for a nonlocal nonselfadjoint boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1232--1239},
year = {1995},
volume = {31},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_7_a16/}
}
N. I. Ionkin; E. A. Valikova. The maximum principle for a nonlocal nonselfadjoint boundary value problem. Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1232-1239. http://geodesic.mathdoc.fr/item/DE_1995_31_7_a16/